# SDR UALA2010050301494

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 41,623 hours, 11,543 cycles
- Engine: Pwa PW4060
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 62594610
- Part serial: 52524
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK TEMP EICAS ON APPROACH. RESET THEN OCCURRED AGAIN ON TAXI IN. REPLACED LT PACK TEMP CONTROLLER. OPS CK'D GOOD. PROBLEM REOCCURRED (5) SEGMENTS LATER. INSTALLED NEW CONTROLLER.   NO FURTHER ISSUES NOTED.
